Jump to content
×
Are you looking for the BariatricPal Store? Go now!

Recommended Posts

I am not sure if I am explaining it correctly but has anyone experienced a diaper rash or jock itch? After surgery? I spent 2 days in the hospital and when I got home I noticed a burning in between my thighs and round my buttocks area. I put some aquaphora on it and it is not burning anymore I just wondering if other ppl had this or should I worry. I have a follow on Wednesday.

Edited by JuliaC110918

Share this post


Link to post
Share on other sites
8 minutes ago, JuliaC110918 said:

I am not sure if I am explaining it correctly but has anyone experienced a diaper rash or jock itch? After surgery? I spent 2 days in the hospital and when I got home I noticed a burning in between my thighs and round my buttocks area. I put some aquaphora on it and it is not burning anymore I just wondering if other ppl had this or should I worry. I have a follow on Wednesday.

Did they have you in a diaper? It's possible you are having a reaction to some cleaning agent they used to clean you before they inserted the catheter.

Share this post


Link to post
Share on other sites

And they also give you massive antibiotics through your iv. So you could also be having a fungal/yeast break out or that stuff that causes jock itch. Can't remember the name of that fungus. But it's common with us.

I'd just call your doc's nurse and let them know and go get some jock itch cream.

Share this post


Link to post
Share on other sites
@JuliaC110918 omg yes I had the same thing! I immediately called the nurse at my doctors office and asked what did they use down there and she said maybe some of the iodine used to sterilize the surgery area may have dripped down there, she suggested that I use the baby rash cream desitin and it worked. Same scenario as you, I noticed it a day or two after I got home from the hospital.

Share this post


Link to post
Share on other sites
1 hour ago, wanda247 said:

@JuliaC110918 omg yes I had the same thing! I immediately called the nurse at my doctors office and asked what did they use down there and she said maybe some of the iodine used to sterilize the surgery area may have dripped down there, she suggested that I use the baby rash cream desitin and it worked. Same scenario as you, I noticed it a day or two after I got home from the hospital.

Omg thank you! I will make sure hubby picks some up for me...the aquaphora has been helping. I am so glad I am not the only one who experienced this. Thank you so much! 🤗

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×